Rocky Mountain Journal of Mathematics

On Transformation Laws for Theta Functions

Olav K. Richter

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 34, Number 4 (2004), 1473-1481.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Richter, Olav K. On Transformation Laws for Theta Functions. Rocky Mountain J. Math. 34 (2004), no. 4, 1473--1481. doi:10.1216/rmjm/1181069809.

Export citation


  • A. Andrianov and G. Maloletkin, Behavior of theta series of degree $N$ under modular substitutions, Math. USSR-Izvestija 9 (2) (1975), 227-241.
  • --------, Behavior of theta series of genus $n$ of indefinite quadratic forms under modular substitutions, Proc. Steklov Inst. Math. 4 (1980), 1-12.
  • T. Arakawa, Siegel's formula for Jacobi forms, Internat. J. Math. 4 (5) (1993), 689-719.
  • A. Ben-Israel and T. Greville, Generalized inverses: Theory and application, Wiley Interscience, New York, 1974.
  • M. Eichler, Introduction to the theory of algebraic numbers and functions, Academic Press, New York, 1966.
  • S. Friedberg, On theta functions associated to indefinite quadratic forms, J. Number Theory 23 (1986), 255-267.
  • O. Richter, A remark on the behavior of theta series of degree $n$ under modular transformations, Internat. Math. Res. Notices 7 (2001), 371-379.
  • C. Siegel, Über die analytische Theorie der quadratischen Formen, Ann. of Math. 36 (1935), 527-606.
  • --------, Indefinite quadratische Formen und Modulfunktionen, in Studies and essays presented to R. Courant on his 60th birthday, Interscience Publisher, Inc., New York, 1948, pp. 395-406.
  • --------, Indefinite quadratische Formen und Funktionentheorie I, Math. Ann. 124 (1951), 17-54.
  • N-P. Skoruppa, Developments in the theory of Jacobi forms, Acad. Sci. USSR, Inst. Appl. Math., Khabarovsk, 1990, pp. 167-185,
  • H. Stark, On the transformation formula for the symplectic theta function and applications, J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 29 (1982), 1-12.
  • R. Styer, Prime determinant matrices and the symplectic theta function, Amer. J. Math. 106 (1984), 645-664.
  • C. Ziegler, Jacobi forms of higher degree, Abh. Math. Sem. Univ. Hamburg 59 (1989), 191-224.